|Restructuring Epzicom/Sustiva Timing
Oct 24, 2004
I'm recently diagnosed (cd4 290, VL 330,000) healthy, never an OI and I've just started treatment with the once-per-day epzicom & Sustiva. I began my dosing at 9:30pm to leave me realatively clear-headed for work in the morning, but I'm finding this start time prohibitive to evening activities & often dinner when I work late. How much wiggle room do i have to delay dosing till 10 or 10:30pm? I don't want to risk letting levels drop so soon in my treatment. The only troublesome side-efect I seem to have is a general feeling of malaise all day. Is this common & does it subside?
| Response from Dr. Young
Thanks for your post.
You've got plenty of "wiggle" room for dosing your once-a-day regimen. Shifting your dose from 9:30 to 10:30 shouldn't pose any problems with drug levels.
As for the malaise or other side effects, most initial side effects gradually fade over time. If your's don't let your doctor know, there may be a number of things to do to manage your specific issues that might make your quality of life a little better.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vaginal Discharge Could I Have Acute HIV Infection
- Blowjob From A Prostitute Afraid I Have HIV
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Diarrhea After Deep Kissing Worried I Have HIV
- Penis Discharge After Deep Kissing Worried I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.